# SDR BSYA200600009

- Difficulty date: February 24, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N36901
- Make and model: Beech 58
- Aircraft serial: TH1173
- Aircraft time: 7,350 hours, 7,350 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 9529
- Condition: Burned Out
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

EN ROUTE FROM BFM TO BHM PILOT DECLARED AN EMERGENCY LANDING DUE TO AN OVERWELMING ODOR OF NOXIOUS GAS IN COCKPIT.  MAINTENANCE FOUND LANDING GEAR MOTOR BURNED OUT.  REMOVED AND REPLACED MOTOR, OPS CHECKS GOOD.
